# SDR RAIA2010051000002

- Difficulty date: May 10, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 27,842 hours, 25,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE FLIGHT CREW REPORTED THE PASSENGER DOOR DIFFICULT TO OPEN.  MAINTENANCE INSPECTED AND CLEANED THE PASSENGER DOOR ROLLERS AND SEALS OF DEBRIS.  PASSENGER DOOR OPS CHECKED GOOD.
